Four-dimensional matrix transformation and A-statistical fuzzy Korovkin type approximation

Yükleniyor...
Küçük Resim

Tarih

2013

Dergi Başlığı

Dergi ISSN

Cilt Başlığı

Yayıncı

Demonstratio Mathematica

Erişim Hakkı

Özet

In this paper, we prove a fuzzy Korovkin-type approximation theorem for fuzzy positive linear operators by using A-statistical convergence for four-dimensional summability matrices. Also, we obtain rates of A-statistical convergence of a double sequence of fuzzy positive linear operators for four-dimensional summability matrices.

Açıklama

Anahtar Kelimeler

A-Statistical convergence for double sequences, Fuzzy positive linear operators, Fuzzy Korovkin theory, Rates of A-statistical convergence for double sequences, Regularity for double sequences

Kaynak

WoS Q Değeri

Scopus Q Değeri

Cilt

Sayı

Künye

Demirci, K., Karakuş, S. "Four-dimensional matrix transformation and A-statistical fuzzy Korovkin type approximation". Demonstratio Mathematica, 46 (1) (2013) 37-49.